MAUDE Adverse Event Report: Stryker Leibinger Freiburg LOCKSCREW,AXS,ST,2.0X14MM,5P; Craniofacial bone screw, non-bioabsorbable

Stryker Leibinger Freiburg LOCKSCREW,AXS,ST,2.0X14MM,5P; Craniofacial bone screw, non-bioabsorbable
Catalog Number 56-20514
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately six weeks postoperatively, the plate became loose due to screw backout.During revision surgery, a sheared screw head was identified, requiring replacement of the plate and screws.The surgeon attributed the failure to patient bone quality rather than a device related issue.

Brand Name
LOCKSCREW,AXS,ST,2.0X14MM,5P
Common Device Name
Craniofacial bone screw, non-bioabsorbable
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
tanja büchel
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50911814
Report Number0008010177-2026-00183
Device Sequence Number12094794
Product Code DZL
UDI-Device Identifier37613327567367
UDI-Public37613327567367
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number56-20514
Device Lot Numberunknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown